# SDR FDEA200904281447

- Difficulty date: April 28, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 63,958 hours, 20,678 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 606549124
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 418- 440, RBL-45, SEAT TRACK CORRODED.  REMOVED SEAT TRACK IAW SRM 51-40-02.  FABRICATED NEW SEAT TRACK P/N 60-6549124 IAW SRM 53-00-52.  INSTALLEED SEAT TRACK STA 418-440, RBL 45, IAW SRM 51-40-02, CATEGORY A, MAJOR REPAIR.
